# SDR CALA0800022

- Difficulty date: January 13, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR Z-ANGLE HAS CORROSION TO AND BOTTOM (MKD).  REMOVED AND REPLACED Z-ANGLE PER REF 737-300 SRM 51-10-02.
